JournalszaaVol. 8, No. 6pp. 563–570

A Class of Nonlinear Singular Integro-Differential Equations

  • Lothar von Wolfersdorf

    Technische Universität, Freiberg, Germany
A Class of Nonlinear Singular Integro-Differential Equations cover

Abstract

By means of the main theorem of the theory of pseudo-monotone operators, an existence theorem is proved for a class of nonlinear singular integro-differential equations of Cauchy type and two related classes of nonlinear integral equations.

Cite this article

Lothar von Wolfersdorf, A Class of Nonlinear Singular Integro-Differential Equations. Z. Anal. Anwend. 8 (1989), no. 6, pp. 563–570

DOI 10.4171/ZAA/375